# SDR TWAA9818308

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND STRINGER 36L CORRODED AT STA 610 TO 632.  SPLICED IN NEW 20 INCH SECTION AT STA 601 TO 621, PER SRM 53-00-03, PG 209 TO 215, FIG 202 SHEET 1 - 7.
